# SDR FDEA201112225414

- Difficulty date: December 22, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148N9203
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1880 ON THE LOWER EMPENNAGE TRANSVERSE ON THE WEB PORTION THERE IS CORROSION AND A CRACK THROUGH THE WEB AT RBL 6.0.  R & R IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
